# SDR SWAA2015110245634

- Difficulty date: September 11, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 64,097 hours, 51,352 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568197
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BULKHEAD PRESS WEB CORRODED AT BS 1016, BETWEEN LBL 3 TO RBL 3, AFT OF ANGLE STIFFENER.  REPAIRED WEB IAW ER & EA.
